# SDR SIMA200926801

- Difficulty date: September 23, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 16,554 hours, 14,268 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2037
- Condition: Failed
- Location: Te Flap
- Part time: 483 hours, 675 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3115 THE CREW REPORTED, RECEIVED A STALL PROTECTION COMPUTER ADVANCE WARNING AND AN AMBER BOX WARNING FLAP INDICATION.  THE CREW WAS UNABLE TO VERIFY FLAP INDICATION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITH NO INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  PERFORMED OPERATIONAL CHECK IAW EMB AMM 27-53-00.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
